Translator Disclaimer
2020 Mass equidistribution on the torus in the depth aspect
Yueke Hu
Algebra Number Theory 14(4): 927-946 (2020). DOI: 10.2140/ant.2020.14.927

Abstract

In this paper we prove the equidistribution of the restriction of the mass of automorphic newforms to a nonsplit torus in the depth aspect. This result is better than the current known results on the similar problem in the eigenvalue aspect. The method is relatively elementary and makes use of the known effective QUE result in the depth aspect.

Citation

Download Citation

Yueke Hu. "Mass equidistribution on the torus in the depth aspect." Algebra Number Theory 14 (4) 927 - 946, 2020. https://doi.org/10.2140/ant.2020.14.927

Information

Received: 4 January 2019; Revised: 13 November 2019; Accepted: 13 December 2019; Published: 2020
First available in Project Euclid: 30 June 2020

zbMATH: 07224495
MathSciNet: MR4114061
Digital Object Identifier: 10.2140/ant.2020.14.927

Subjects:
Primary: 58J51
Secondary: 11F67 , 22E50 , 37A45

Keywords: Equidistribution in the depth aspect , restriction of the mass measure to torus

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 4 • 2020
MSP
Back to Top